Quick question on Taxol??

Options
hward2007
hward2007 Member Posts: 62
edited March 2014 in Breast Cancer #1
My last and largest dose was July 8th of Taxol, I still have neurophty in my hands and feet burning in my back pain in my wrist anckles hips I an at the point of meaness, my oncologist is taken me off my pain medication slowly but I feel the same way i did when i was getting it every week, is it fair for her to shut me down just because I through with chemo ever though balance sucks and I feel like ****, any input would be great.
Heather

Comments

  • Unknown
    Options
    Sweetheart. I wish I could send all the love and good thoughts I am feeling through this computer. I think you need a big dose of comfort. When I was really down towards the end of my TX (taxol days) I went to a metaphysical bookstore and talked to the staff. A woman checked my chakras with a pendulum (free)and helped me pick out a healing stone necklace. Now I do not promise any of this works, but undoubtably, when you need some interaction with people with positive energy, this can be a fast fix. And an adventure.
    Tomorrow, maybe you should call your doctor and work through your questions. Be pushy. You might also ask her about large doses of B vitamins. My onc. recommended these for neuropathy. If your last dose was July 8th, then let me support you in feeling like soon everything will get better. You are going to get through this. Love, Joyce
  • Unknown
    Options
    Heather I am sorry that the taxol has been such a nightmare for you. My side effects(mostly bone pain) ended with my treatments but every once in a while I could swear that I can feel those painful little pricks in the tops of my hands again. I always just pass it off as my imagination.....As the chemical works its way out of your system you should start to feel better. Keep us posted. Hugs, Eil
  • seof
    seof Member Posts: 819 Member
    Options
    Maybe you could ask the Dr. what the pros and cons of staying on the pain meds, or maybe there is another one he/she could prescribe that could help you feel better. maybe try looking up pain meds and side effects and ask your Dr. about another one? I don't know. I don't like pain, and have been fortunate not to have a lot of it through all my cancer treatments/surgeries so far, but if my Dr. was telling me not to take it when I felt I needed it, I would surely want to know why.

    Hope it gets better soon. seof.
  • hward2007
    hward2007 Member Posts: 62
    Options
    She basicly said come see me in Aug. when you have an appointment, and kiss my butt, if I wanted you to have pain meds I would have wrote them, which really hurt my fealings, but her nurse said she would refer me to a pain clinice what is that ****, she gave me the taxol shouldn't she help with side effects, any advice would be nice.
    Heather
  • loisbarrie
    loisbarrie Member Posts: 12
    Options
    taxol question
    I was a hospice nurse when diagnosed with my own breast cancer. I went to one of the top two centers in my state for care. I was quite surprised when my oncologist wanted to put me on vicodin for my bone pain. I ended up going to the ER at least 3 times for excrutiating pain. I actually faxed her a copy of my hospice pain protocol, and I took it with me to the ER. I ended up on oral dilaudid...which did work for me...and matched the pain protocol that I used for hospice patients. I had a fentynal patch at one point. So, my first question would be what you were given for pain,and whether your onc has a pain protocol that is appropriate.
    The second thing is balance. No one ever talked to me about this. I have a personal trainer now that I'm through with treatment and active in recovery. We are working on balance. It is improving. I figure toxic bombardment and then a year of total inactivity...is enough for muscle deconditioning to add to lack of balance, let alone all the unknowns with chemo and brain activity.
    I had just had my eyes re-enhanced with Lasik surgery before my diagnosis and things were stable and crystal clear. My vision is rapidly declining now and I don't know why. Just seems weird. The first time I had my vision corrected, it lasted almost 15 years. coincidence? dont' know.